Dirac equation in the background of the Nutku helicoid metric


Birkandan T. , HORTACSU M.

JOURNAL OF MATHEMATICAL PHYSICS, vol.48, no.9, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 9
  • Publication Date: 2007
  • Doi Number: 10.1063/1.2785124
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS

Abstract

We study the solutions of the Dirac equation in the background of the Nutku helicoid metric. This metric has curvature singularities, which necessitates imposing a boundary to exclude this point. We use the Atiyah-Patodi-Singer [Math. Proc. Cambridge Philos. Soc. 77, 43 (1975)] nonlocal spectral boundary conditions for both the four and the five dimensional manifolds. (c) 2007 American Institute of Physics.